# SDR N3XR201409110008

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N117ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844151
- Aircraft time: 108 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Part time: 108 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NO LEFT GEAR DOWN AND LOCKED INDICATION.  FOUND THE MIDDLE WIRE ON THE DOWN AND LOCKED SWITCH BROKEN. REPAIRED THE WIRE WITH A NEW RING TERMINAL. PERFORMED AN OPS CHECK OF THE LT DOWN AND LOCKED INDICATOR. OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
